Results 1 to 7 of 7
Why headaches everytime I take Norco?
  1. #1
    DDenise is offline Junior Member
    Join Date
    May 2005
    Location
    USA.
    Posts
    39

    Default Why headaches everytime I take Norco?

    I've been taking Norco 10/325 for over 2 yrs. It's getting to where now when I take them, I end up with a headache behind my eyes. Is it the Norcos or maybe something else? These headaches last for days.Can someone please tellme what this may be? Thank You so much for your time and advice.[?]

    Danabdrmys01@aol.com

  2. #2
    scruffi is offline Junior Member
    Join Date
    Apr 2005
    Location
    .
    Posts
    34

    Default

    I also get these terrible stubborn headaches when the hydro starts wearing off. Hopefully someone (besides advertisers) will help explain this and offer remedies. I am sure it's the hydro causing them.

  3. #3
    Anonymous Guest

    Default

    quote:Originally posted by DDenise

    I've been taking Norco 10/325 for over 2 yrs. It's getting to where now when I take them, I end up with a headache behind my eyes. Is it the Norcos or maybe something else? These headaches last for days.Can someone please tellme what this may be? Thank You so much for your time and advice.[?]

    Danabdrmys01@aol.com
    The headaches are definitely from the drugs, they are called rebound headaches, when too much or too many pain killers are taken it causes your "fix" to still be maintained yet your body cannot handle the coming down part and therefore reacts with a headache.

  4. #4
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    If you've been taking hydrocodone for 2 years then it's time to get on a sustained action opiate.Norco's are not a very good drug for long term pain and they tend to do liver damage after chronic use......Dave

  5. #5
    sexysue is offline Member
    Join Date
    Aug 2006
    Location
    , , United Kingdom.
    Posts
    56

    Default

    maybe you have become allergic to it . it happens . your body does not see it as a friend anymore . your body sees it as a enemy now . your body has had enough of it . maybe you should try another alernative [8D]

  6. #6
    sexysue is offline Member
    Join Date
    Aug 2006
    Location
    , , United Kingdom.
    Posts
    56

    Default

    or maybe your body want more of the stuff . what you are giving your body now is not enough . your body has became addicted to the stuff you are on . [8D]

  7. #7
    EasyMeds is offline Banned
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    70

    Default

    quote:Originally posted by DDenise

    I've been taking Norco 10/325 for over 2 yrs. It's getting to where now when I take them, I end up with a headache behind my eyes. Is it the Norcos or maybe something else? These headaches last for days.Can someone please tellme what this may be? Thank You so much for your time and advice.[?]

    Danabdrmys01@aol.com
    Most likely you are suffering from rebound headaches as mentioned bebore. Is come from taking too much hydro too often. The best thing to do is to take a break from hydro to clear it out of your system, and then if you still need to take it make sure you have reduced you dosoage, and lengthen the time in between you take them.

    This is a very common effect from hydro even for people who take it for headaches.

    David

    w w w . e a s m e d s 2 0 0 5 . n e t

    www.E asy Meds2005.NET

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22